# SDR P5CA0401293

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,017 hours, 14,317 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 HYD SYS LOST 2 GALS IN THIS FLIGHT FROM UAM-HIK.  FOUND LINE LEAKING FROM CASE DRAIN FOR NR 3 EDP.  REMOVED EDP DUE TO LEAK.  ITEM TRANSFERRED TO DMI 33554 PER MEL 29-1A.
